# SDR LR7A0080

- Difficulty date: June 3, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 26409 ACCOMPLISHMENT, FOUND LT FS 702 RING SEGMENT CORRODED AT WL 140, LBL 61.  REPAIRED PER SRM SMP 583-53-40, 51-30, 51-70 & 51-60.
